# SDR ASAA2023062443708

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,717 hours, 16,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN, SWITCH FOR EMERGENCY EXIT LIGHTING WAS PLACED "OFF" AND ALL THE EMERGENCY EXIT LIGHTING TURNED ON AND STAYED ON. GROUNDED - YES. AFT CABIN EMERGENCY LIGHT WAS STUCK IN THE ON POSITION. READJUSTED LIGHT COVER AND OPERATIONAL CHECK IS NORMAL. REF B737-800 AMM 33-51-00-720-801.
